# SDR 95UAL737030

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal Plate
- Condition: Failed
- Location: Rudder Valve
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B-SYSTEM HYDRAULIC LOW QUANTITY LIGHT CAME ON AND A SYSTEM QUANTITY DROPPED TO 1.25 GALLONS.  B-SYSTEM LOW PRESSURE LIGHT DID NOT COME ON, BUT AUTO PILOT WOULD NOT LIGHT.  REPLACED FAILED SEAL PLATE ON RUDDER SOLENOID VALVE.  CHECKS OK.
